# SDR C2XA11RI092

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 25,877 hours, 19,512 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5837 - EWR - FLIGHT CREW REPORTED ENGINE NR 2 BLEED LEAK.  CREW PERFORMED FLIGHT DIVERSION TO EWR AND LANDED UNEVENTFULLY.  EWR MX PERFORMED BLEED AIR DUCTS LEAKAGE TEST SUCCESSFULLY (COULD NOT DUPLICATE MSG/LEAK).  ACFT WAS APPROVED TO RETURN TO SERVICE.
